A K-theoretic relative index theorem and Callias-type Dirac operators.
Mathematische Annalen, Tome 303 (1995) no. 4, pp. 241-280
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1995__303_4_165367,
author = {Ulrich Bunke},
title = {A {K-theoretic} relative index theorem and {Callias-type} {Dirac} operators.},
journal = {Mathematische Annalen},
pages = {241--280},
year = {1995},
volume = {303},
number = {4},
zbl = {0835.58035},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__303_4_165367/}
}
Ulrich Bunke. A K-theoretic relative index theorem and Callias-type Dirac operators.. Mathematische Annalen, Tome 303 (1995) no. 4, pp. 241-280. http://geodesic.mathdoc.fr/item/MAN_1995__303_4_165367/